MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE

MEDLINE INDUSTRIES LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Catalog Number ENFIT70503
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "gravity bag tubing was leaking at connection to ng tube.Tried tightening tube connection but continued leaking & switched feed to new bag".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Gravity bag tubing was leaking at connection to ng tube.

Brand Name
MEDLINE
Common Device Name
SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24716102
Report Number1417592-2026-00292
Device Sequence Number5763672
Product Code KNT
UDI-Device Identifier10884389190326
UDI-Public10884389190326
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT70503
Device Lot Number96925010006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown